MathSciNet Relay Station
MathSciNet bibliographic data
MR1139078 (93a:52013) 52B55 (52C15)
Komlós, János; Pach, János; Woeginger, Gerhard Almost tight bounds for $\epsilon$-nets. Discrete Comput. Geom. 7 (1992), no. 2, 163–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement